# SDR 03FDEA00994

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  658     53-10  0006641  24JUN03  BFM  CLOSE R  COMPLY WITH E.A. 6-5310-70959 FUSELAGE-MAINFRAME-REWORK OF MAIN DECK CROSSBEAM DAMAGE.    FACT  28JUN03  14:23  BFM U  COMPLIED WITH EA6-5310-70959 FUSELAGE-MAINFRAME- REWORK OF MAIN DECK CROSSBEAM DAMAGE.
